# SDR DXTA200501126

- Difficulty date: December 3, 2005
- Submitted: December 5, 2005
- Operation: Air carrier
- Aircraft: N790QS
- Make and model: Cessna 650
- Aircraft serial: 6507090
- Aircraft time: 5,536 hours, 4,173 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Contaminated
- Location: Cabin Air
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

HOT OIL SMELL CAME INTO CABIN DURING CLIMB.  INDICATED AIRSPEED 215 KNOTS, CLIMBING 100 FT PER MINUTE THRU 41,700 FT.  ALL INDICATIONS NORMAL (OIL, HYDRAULIC AND ELECTRICAL).  INSPECTED ENGINE, APU, AND ACM OIL LEVELS.  ALL INDICATE FULL.  REMOVED PLUMBING FROM ACM TURBINE.  NO OIL NOTED.  CLEANED PLUMBING AND REINSTALLED.  REMOVED COALESCER SOCKS AND FOUND VERY DIRTY.  CLEANED SOCKS AND REINSTALLED.  OPERATED APU FOR 1 HOUR WITH BLEEDS ON.  NO DEFECTS NOTED.  OPERATED BOTH ENGINES AT DIFFERENT POWER SETTINGS FOR 30 MINUTES.  NO DEFECTS NOTED.  WORK ACCOMPLISHED PER CESSNA 650 MM 21-50-02, 21-60-00.  OPS CHECK GOOD.
